Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 38, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 22, 2013, 7:06 PM EDT for 9 counties in Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2013, 7:06 PM EDT (23:06 UTC)
- Expired
- May 22, 2013, 8:00 PM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Centre County, PA, Clinton County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 95 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078
WUUS51 KCTP 222306
SVRCTP
PAC027-035-067-081-087-093-097-109-119-230000-
/O.NEW.KCTP.SV.W.0038.130522T2306Z-130523T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
706 PM EDT WED MAY 22 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
UNION COUNTY IN CENTRAL PENNSYLVANIA...
NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
EAST CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
SOUTH CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 800 PM EDT
* AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
MILLHEIM TO SNYDER-MIDDLESWARTH STATE PARK TO WALNUT...MOVING EAST
AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.
* LOCATIONS INCLUDED THE WARNING...
MIFFLINBURG...LEWISBURG...SELINSGROVE...MILTON...NORTHUMBERLAND...
SUNBURY...DANVILLE...SHAMOKIN...SNYDER-MIDDLESWART...MCCLURE...
WEIKERT...MCALISTERVILLE...TROXELVILLE...BEAVER SPRINGS...LAURELTON
CENTER...R.B. WINTER STATE PARK...PENNS CREEK...SAND BRIDGE STATE
PARK...RICHFIELD AND MIDDLEBURG.
OTHER LOCATIONS IN THE WARNING INCLUDE BUCKNELL.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 191 AND 228...I-180 BETWEEN MILE MARKERS 1
AND 16.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...ROUTE 322/22...
ROUTE 522...STATE ROAD 45...STATE ROAD 61...STATE ROAD 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE IN CENTRE COUNTY. DO NOT STAY OUTDOORS.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4076 7647 4061 7691 4063 7697 4057 7718
4051 7758 4093 7751 4131 7669 4116 7663
4107 7662 4105 7658
TIME...MOT...LOC 2306Z 252DEG 35KT 4091 7737 4078 7734
4054 7742
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 5:22 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 22, 5:22 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 522 PM EDT WED MAY 22 2013 .SYNOPSIS... SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY STRONG WIND GUSTS OVER PORTIONS OF CENTRAL AND WESTERN PA THROUGH EARLY TONIGHT. A COLD FRONT TRAILING THE LOW WILL CROSS THE REGION ON THURSDAY...FOLLOWED BY A SECONDARY COLD FRONT ON FRIDAY. A CANADIAN HIGH PRESSURE SYSTEM WILL USHER IN COOLER AND DRIER AIR THAT WILL KEEP TEMPERATURES BELOW NORMAL FOR MEMORIAL DAY WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... UPDATED... SVR WATCH #211 IN EFFECT UNTIL 1000 PM EDT FOR FAR WESTERN AND NORTHERN COUNTIES... EARLY AFTERNOON VISIBLE LOOP SHOWS STRATIFIED CU ACROSS THE ALLEGHENY HIGHLANDS. LAPS SOUNDINGS STARTING TO DESTABLIZE WITH SFC TEMPS APPROACHING CONVECTIVE TEMPS...AND UP TO 1400 J/KG ABOVE THE LFC. UPSTREAM ACTIVITY OVER WV HAS CONTINUED TO BUT THIS AREA HAS OVERALL BEEN WEAKENING AND SLIGHTLY SHRINKING IN COVERAGE OVER THE PAST 2 HOURS. MAIN FORECAST CONCERN IN THE NEAR TERM IS CONVECTIVE INITIATION AND EVENTUAL INTENSITY THIS AFTERNOON AND TONIGHT. WITH THE AREA IS ON THE WESTERN PERIPHERY OF AMPLIFIED UPPER RIDGE...AND ADDITIONAL SHORTWAVES LIFTING THROUGH THE OHIO VALLEY... WESTERN PA WILL BE IN AN INCREASINGLY CONVERGENT BOUNDARY LAYER FLOW AS 30-40 KT 850 MB JET NOSES INTO EASTERN OHIO. WITH CIN APPEARING TO DISSIPATE ON SCHEDULE EXPECT TO SEE SCATTERED THUNDERSTORMS DEVELOP AFTER 18Z OVER THE HIGHER TERRAIN AND WEST. WITH SPEED SHEAR OF 25 TO 40 KTS AND MODERATE CAPE...SOME OF STORMS MAY BE CAPABLE OF DAMAGING WIND GUSTS FROM BOWING LINE SEGMENTS AND CLUSTERS INTO THIS EVENING. PEAK INTENSITY LKLY BTWN APPROX 21-03Z. ANOTHER VERY WARM AND MUGGY AFTERNOON IS IN STORE WITH MAXES REACHING WELL INTO THE 80S...~10F ABOVE NORMAL FOR THIS TIME OF YEAR. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... AREA REMAINS IN SPC SEE TEXT OUTLOOK THURSDAY. GENERALLY WEAK INSTABILITY IS PROGGED IN THE PRE-FRONTAL WARM SECTOR...AND WILL BE DEPENDENT ON THE EXTENT OF ANY PREFRONTAL WARMING/PARTIAL CLEARING. MODERATE SHEAR PRESENT WHICH COULD PROMOTE A FEW STRONGER STORMS AHEAD OF THE FRONT THU AFTERNOON...ESPECIALLY EAST. CONTINUED EWD PROGRESSION OF THE EXPANSIVE ERN CONUS TROUGH IS EXPECTED THIS PERIOD...HOWEVER IT MAY BE AT SLOWER PACE AS SOME MODEL DATA IS TRENDING SLOWER/SHARPER BY THE END OF THE PERIOD. THE ATTENDANT COLD FRONT WILL TRAVERSE THE AREA DURING THE AFTN AND EVENING BEFORE EXITING THE ERN PART OF THE CWA AROUND MIDNIGHT. A LIGHTER...DEFORMATION PCPN AXIS IS PROGGED TO SET UP OVER THE AREA THURS NIGHT INTO FRI AS A SHORTWAVE EMBEDDED IN THE LARGER- SCALE TROUGH DIGS FROM THE GRT LKS TWD WV. THERE ARE SOME NOTABLE MODEL DIFFS HEADING INTO DAY 3 SURROUNDING THE DEPTH AND SPEED OF THE H5 TROUGH CROSSING THE MID-ATLC REGION. MORE ON THIS IN THE LONG TERM SECTION. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... EXPECT PLENTY OF CLOUDS AND LGT RAIN IN THE DEFORMATION ZONE ON FRIDAY...WITH TEMPS FALLING BACK TO 55-65F. A BIT OF A RANGE DUE TO THE MODEL VARIABILITY AND HAVE GONE WITH THE MODE AND TRENDED TOWARD THE ECMWF SOLN AS IT WOULD LINGER LIGHT RAIN OVER THE AREA /ESP IN THE EAST/ INTO SATURDAY...BUT DID NOT FULLY BUY-INTO THIS GIVEN HOW STRONG IT WAS WITH THE CLOSED H5 LOW COMPARED TO THE OTHER GLOBAL GUIDANCE. CANADIAN HIGH PRES EXTENDING SWD FROM NUNAVUT INTO THE UPPER MIDWEST WILL SHIFT EWD ACRS THE GREAT LAKES AND EVENTUALLY TAKE UP RESIDENCE OVER THE NORTHEAST BY MEMORIAL DAY. ENS DATA CONTINUES TO SHOW NEGATIVE THERMAL/MOISTURE ANOMS SUPPORTING AN UNSEASONABLY COOL AND DRY WEEKEND WITH THE POTENTIAL FOR FROST IN THE NRN AND WRN MTNS SAT/SUN AM. THE GROWING SEASON IS UNDERWAY IN THIS AREA /AS OF MAY 20TH/ AND THEREFORE WILL CONTINUE TO MENTION FROST IN HWO. ELSEWHERE LOW TEMPS WILL BE CHILLY BY LATE-MAY STANDARDS...BUT NOT QUITE COLD ENOUGH FOR FROST. Q-STNRY/WARM FRONTAL ZONE INITIALLY CENTERED FROM IA-WV SHOULD SLOWLY RETURN NWD THROUGH THE OH VLY EARLY NEXT WEEK. GFS/EC DIFFS IN THE PATTERN EVOLUTION CONTINUE INTO THE END OF THE MEDIUM RANGE PARTICULARLY UPSTREAM. IN GENERAL...THERE SHOULD BE A GRADUAL EARLY-MID WEEK WARMING TREND WITH HTS RISING AS THE UPPER TROUGH CONTINUES TO MOVE AWAY FROM THE NORTHEAST. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... BEEN UPDATING TAFS FOR CONVECTION AND WILL CONTINUE TO DO SO. SEVERAL SPS ISSUED...FOR GUSTY WINDS AND SMALL HAIL...NOTHING SEVERE SO FAR. DECENT CAP...BEST DYNAMICS TO THE WEST...AND HIGHER DEWPOINTS TO THE SE...NOT QUITE IN PHASE TO FIRE UP STORMS YET...WILL CONTINUE TO MONITOR. EARLIER DISCUSSION BELOW. SCT SHRA/TSRA AND MVFR CIGS THIS AFTERNOON AND EVENING FROM WEST TO EAST. ISOLD IFR CIGS/VSBY AND STRONG WIND GUSTS TO 40 KTS MAY BE POSSIBLE NEAR ANY THUNDERSTORMS INTO THIS EVENING. MVFR CIGS SHOULD PREVAIL FOR A GOOD PART OF THE OVERNIGHT AND SOME FOG IS POSSIBLE BETWEEN 10Z AND 13Z LOWER SUSQ. COOLER AND BREEZY FOR FRIDAY INTO SUNDAY...AS A STRONG COLD FRONT DROPS SE OF PA. .OUTLOOK... FRI...LOW CIGS ETC...WITH SHOWERS AND A FEW STORMS. SAT-MON...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...DEVOIR/STEINBUGL SHORT TERM...DEVOIR/STEINBUGL LONG TERM...CERU AVIATION...DEVOIR/MARTIN
Hazardous weather outlook, May 22, 2:29 PM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 229 PM EDT WED MAY 22 2013 PAZ004>006-010-011-017-024-033-037-231830- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-TIOGA- 229 PM EDT WED MAY 22 2013 ...SEVERE THUNDERSTORM WATCH 211 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS ARE POSSIBLE FROM THIS AFTERNOON INTO EARLY TONIGHT. THE PRIMARY HAZARD WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON. AREAS OF FROST ARE POSSIBLE SATURDAY AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ012-018-019-025>028-034>036-041-042-045-046-049>053-056>059- 063>066-231830- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 229 PM EDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE FROM THIS AFTERNOON INTO EARLY TONIGHT. THE PRIMARY HAZARD WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON. AREAS OF FROST ARE POSSIBLE SATURDAY AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEVOIR
In the hours before
Local storm report, May 22, 6:16 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
616 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG RIXFORD 41.93N 78.49W
05/22/2013 MCKEAN PA SOCIAL MEDIA
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1300064
EVANEGOSpecial weather statement, May 22, 6:24 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
624 PM EDT WED MAY 22 2013
PAZ010-017-222300-
CLEARFIELD PA-ELK PA-
624 PM EDT WED MAY 22 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLEARFIELD AND
SOUTHEASTERN ELK COUNTIES...
AT 621 PM EDT...A STRONG THUNDERSTORM WAS NEAR S.B. ELLIOT STATE
PARK...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT PARKER DAM STATE PARK AND BENEZETTE.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 102 AND 115.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322...STATE
ROAD 153...STATE ROAD 255.
LAT...LON 4134 7825 4132 7825 4132 7824 4128 7824
4100 7853 4115 7872 4141 7839 4140 7831
FORECASTER: EMCLocal storm report, May 22, 6:25 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
625 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG MADERA 40.83N 78.44W
05/22/2013 CLEARFIELD PA 911 CALL CENTER
TREES REPORTED DOWN.
&&
EVENT NUMBER CTP1300065
EVANEGOSpecial weather statement, May 22, 6:29 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
629 PM EDT WED MAY 22 2013
PAZ012-041-045-046-222315-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-
629 PM EDT WED MAY 22 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON AND CENTRAL
LYCOMING COUNTIES...
AT 625 PM EDT...A STRONG THUNDERSTORM WAS NEAR DUNNSTOWN...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT JERSEY SHORE...SALLADASBURG...GARDEN VIEW...
COGAN STATION AND TROUT RUN.
OTHER NOTABLE LOCATIONS AFFECTED INCLUDE LITTLE LEAGUE WORLD SERIES
COMPLEX AND LOCK HAVEN UNIVERSITY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 178 AND 182...I-180 BETWEEN MILE MARKERS 22
AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 120.
LAT...LON 4130 7682 4103 7741 4121 7770 4155 7714
4155 7709
FORECASTER: MARTINSpecial weather statement, May 22, 6:34 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
634 PM EDT WED MAY 22 2013
PAZ056-063-222300-
CUMBERLAND PA-PERRY PA-
634 PM EDT WED MAY 22 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CUMBERLAND
AND SOUTHERN PERRY COUNTIES...
AT 630 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CARLISLE SPRINGS TO NEWBURG...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT BLOSERVILLE AND SHERMANSDALE.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 202 AND 227...I-81 NEAR
MILE MARKER 44.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
11/15...ROUTE 322/22.
LAT...LON 4012 7756 4014 7760 4019 7763 4020 7761
4022 7761 4037 7756 4051 7697 4021 7715
4009 7756
FORECASTER: RXRSpecial weather statement, May 22, 6:39 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 PM EDT WED MAY 22 2013
PAZ019-026>028-045-049-050-056-222315-
HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-PERRY PA-SNYDER PA-
SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-UNION PA-
639 PM EDT WED MAY 22 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JUNIATA...MIFFLIN...
NORTHEASTERN HUNTINGDON...NORTHERN PERRY...SOUTHEASTERN CENTRE...
SOUTHEASTERN CLINTON...WESTERN SNYDER AND WESTERN UNION COUNTIES...
AT 634 PM EDT...A BROKEN LINE OF THUNDERSTORMS WITH STRONG WINDS WAS
LOCATED FROM TUSSEY MOUNTAIN SKI AREA TO BIG SPRING STATE PARK...
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT POE VALLEY STATE PARK...MILLHEIM...WEIKERT AND
THOMPSONTOWN.
OTHER NOTABLE LOCATIONS AFFECTED INCLUDE PENNSYLVANIA MILITARY MUSEUM
AND TUSSEY MOUNTAIN SKI AREA.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 191 AND 198.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 322...ROUTE 322/22...ROUTE 522...STATE ROAD 26...STATE
ROAD 45.
LAT...LON 4042 7797 4075 7788 4108 7717 4107 7711
4108 7708 4045 7707 4025 7767 4027 7766
4029 7767 4025 7773
FORECASTER: RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 4:47 PM EDT | Special Weather Statement | CTP | Bedford | 28 min |
| May 22, 5:00 PM EDT | Special Weather Statement | CTP | Elk | 30 min |
| May 22, 5:02 PM EDT | Special Weather Statement | CTP | Cambria | 43 min |
| May 22, 5:17 PM EDT | Special Weather Statement | CTP | Blair | 43 min |
| May 22, 5:28 PM EDT | Special Weather Statement | CTP | Fulton | 47 min |
| May 22, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 35 min |
| May 22, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 45 min |
| May 22, 5:47 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon, Mifflin | 58 min |
| May 22, 5:50 PM EDT | Special Weather Statement | CTP | Cumberland, Dauphin | 40 min |
| May 22, 6:02 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clearfield, Huntingdon | 43 min |
| May 22, 6:20 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 55 min |
| May 22, 6:21 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton, Huntingdon | 39 min |
| May 22, 6:24 PM EDT | Special Weather Statement | CTP | Clearfield | 36 min |
| May 22, 6:29 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 46 min |
| May 22, 6:33 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Lycoming and 2 more | 57 min |
| May 22, 6:34 PM EDT | Special Weather Statement | CTP | Perry | 26 min |
| May 22, 6:39 PM EDT | Special Weather Statement | CTP | Huntingdon, Juniata, Mifflin, Perry | 36 min |
| May 22, 6:48 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Juniata, Perry | 42 min |
| May 22, 7:15 PM EDT | Special Weather Statement | CTP | McKean | 45 min |
| May 22, 7:25 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Montour, Northumberland, Potter and 3 more | 65 min |
| May 22, 7:32 PM EDT | Special Weather Statement | CTP | Adams, Cumberland | 28 min |
| May 22, 7:40 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 1 more | 50 min |
| May 22, 7:45 PM EDT | Special Weather Statement | CTP | Warren | 30 min |
| May 22, 7:55 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 65 min |
| May 22, 7:58 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Union | 77 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.